# SDR 2025F00128

- Difficulty date: May 20, 2025
- Submitted: May 20, 2025
- Operation: General aviation
- Aircraft: N380QS
- Make and model: Cessna 680A
- Aircraft serial: 6800089
- Aircraft time: 15,434 hours, 105,285 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXFOLIATION CORROSION ON LH AFT SPAR LOWER CAP BEHIND PANEL 720DL. MECHANICALLY REMOVED AREA OF CORROSION FROM LH WING AFT SPAR IAW C680 SRM 51-70-02. FOUND CORROSION BLENDS TO BE BEYOND LIMITS IAW C680 SRM 51-70-02 EXCEEDING .002" OF MATERIAL REMOVED FROM NOMINAL THICKNESS. REPAIRED CORROSION BLENDS IAW NETJETS ENGINEERING RFTS-113816 REV.0 ,TITLE: N380QS (680-0089) LH WING AFT SPAR CORROSION, DATED 12MAY25.
